International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: On the Resistance of Prime-variable Rotation Symmetric Boolean Functions against Fast Algebraic Attacks

Authors:
Yusong Du
Baodian Wei
Fangguo Zhang
Huang Zhang
Download:
URL: https://eprint.iacr.org/2015/436
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26536,
  title={On the Resistance of Prime-variable Rotation Symmetric Boolean Functions against Fast Algebraic Attacks},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={436},
  url={https://eprint.iacr.org/2015/436},
  author={Yusong Du and Baodian Wei and Fangguo Zhang and Huang Zhang},
  year=2015
}